# SDR 2012FA0000283

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: General aviation
- Aircraft: N755BB
- Make and model: Amd FALCON2000
- Aircraft serial: 163
- Aircraft time: 4,677 hours, 2,349 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G10521
- Part serial: 303
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT LOST HYD FLUID FROM THE NR 2 SYS, ROOT CAUSE DISCOVERED TO BE A PARKING BRAKE ACCUMULATOR PRESSURE SWITCH (150GC) PN: 7G1052-1 SN:303, WHICH INTERNALLY FAILED AND LEAKED FLUID FROM A PRESSURE RELIEF VENT HOLE.  A NEW SWITCH PN: 1203P0224 WAS INSTALLED AND SB SBF2000-0387 FOR PARKING BRAKE ACCUMULATOR SWITCH INSTALLATION IMPROVEMENT WAS COMPLIED WITH.
